# SDR ASAA2012080692675

- Difficulty date: August 6, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 15,905 hours, 5,106 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Part number: 3012803
- Part serial: 2760
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 15,905 hours, 5,106 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL QTY INDICATOR AND TOTAL FUEL WENT BLANK FOR A FEW SECONDS AND THEN CAME BACK, HAPPENED SEVERAL TIMES.  ACFT GROUNDED.  PERFORMED FQIS BITE 28-41-020-810-801. FOUND FAULT CODE 28-41109 SEVERAL TIMES.  REMOVED AND INSTALLED NEW FQPU 28-41-81-400-801.  PERFORMED OPS CHECK, REF 28-41-00-710-801.  SYS CHECKED NORMAL.
